# SDR HNAA2025081200543

- Difficulty date: July 6, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SILL #6 HAS CORROSION ALONG THE ENTIRE LENGTH INCLUDING NUMEROUS PREVIOUSLY BLENDED AREAS. REMOVED AND REPLACED LH CABIN FLOOR SILL #6 IAW EMB 145 SRM 51-40-02.
